Discoloured Teeth From Tetralysal (Lymecycline)
Posted 13 November 2012 - 01:04 PM
I'm starting to doubt whether it's worth risking. I don't want to have bad teeth AND bad skin What's your experience?
Oops, I just realised I posted this in the logs forum. Feel free to remove it.
Posted 05 January 2013 - 05:58 AM
I've been on this for a while now and my teeth are the same colour as they were before taking them. My teeth are also weakened because I just got out of braces recently.
Currently clear of acne with the occasional hormonal breakout. Check out my routines and progress updates here:
Treat yourself as you treat others.
Posted 22 January 2013 - 04:48 AM
I've experienced no real side effects of tetracyclines apart from a doxy getting stuck in my oesophagus once- but it was my fault for taking it 2 minutes before lying down to bed. Caused heartburn the next day but nothing too bad.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users